# SDR CALA2016012500067

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGEING ACFT INSPECTION, DENT WAS FOUND ON A PREVIOUS CATEGORY B REPAIR & TOP FASTENER IN LOWER CTR SHEAR TIE AT STATION 620, BETWEEN STRINGER 15L & 16L, NO DOCUMENTATION COULD BE LOCATED ON THIS REPAIR FROM RECORDS REPORT.  CUT OUT DAMAGED AREA OF SKIN & STRINGER, INSTALLED REPAIR P CONT, REQUIREMENTS REF ECRA 5330-05534 PART 1D, ECRA 5330-0553 PART 1 A - C.  INITIATED DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 46,400 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 39,400 TOTAL AIRFRAME FLIGHT CYCLES FOR THE INSPECTION.
